# SDR CA090612004

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 2,224 hours
- Engine: Lyc O320A2B
- Propeller: Mcauly 1C172AGM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 62815
- Condition: Cracked
- Location: Oil Screen
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN AFTER ANNUAL INSP OIL APPEARED ON THE WINDSHIELD SHORTLY AFTER STARTING.  ENG WAS SHUTDOWN WITH NO FURTHER DAMAGE AND THE UPPER LT FLANGE OF THE OIL PRESSURE SCREEN HSG WAS FOUND TO BE CRACKED.  UPON REMOVAL OF THE HSG THE FLANGE DEPARTED FROM HSG.  IT DID NOT APPEAR TO HAVE UNDERGONE AN OVER TORQUE, BUT RATHER APPEARED TO HAVE CRACKED/BROKEN DUE TO AGE OR MFG FLAW.
